# SDR ASAA2013040494483

- Difficulty date: April 4, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FOREFLAP UPPER SURFACE IS CHAFED TWO PLACES.   REPAIRED RT WING OTBD FOREFLAP UPPER SURFACE IAW SRM 51 70 10 2R 4, REPAIR 4.
